Taking Cipro for Only 3 Days Made My Life a Mess

by Nick
(Athens)

i took cipro as the doctor said i have an infection on my prostate, even though i am only 39 years old, after days 3 of taking cipro every 24 hours as the doctor said, i been getting pain in my knees, arms and around my eye; and my heart was going really fast.


After stopping taking them and telling the doctor, he said the pills are safe and they give them to millions of people. I told him that i read on the internet many people have the same side effects, and he said do not believe the internet, doctors know better.

The first 3 days i sleep like 8 hours every day but after stopping them i have 2 days and cant sleep, another doctor told me stop the pills and take a half sleeping pill to sleep but i am so afraid it might react with the cipro in my blood , i am drinking a lot of water maybe the cipro leaves faster. and not eating to much. I hope to get better soon.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video